# SDR AALA20100221TUL04

- Difficulty date: February 21, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 56,323 hours, 19,675 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NUMBER 3 SLAT WEDGE, TOP INBOARD END, 1.5 INCHES DIAMETER DELAMINATION, MARKED.  CUT OUT DISBONDED AREA AND DAMAGED CORE.  HOT-BONDED NEW CORE TO WEDGE PER SRM 51-70-10-2R.  INSTALLED DOUBLER PER SRM 51-70-10-2R.
